# SDR DALA2022011000183

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 75,548 hours, 18,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 OUT OF LIMITS COMPENSATOR INDICATOR ON SNUBBER AT 4R PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00077: R4 PASSENGER DOOR WAS REMOVED AND SAME R4 PASSENGER DOOR WAS INSTALLED PER B 757-200 AMM 52-11 AND ROTARY SNUBBER WAS REMOVED AND SERVICEABLE SNUBBER WAS INSTALLED PER B757-200 AMM 52-11. (2077700)
